Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 2, Pages 173–182 (Mi cheb549)  

The invariants of generalized $f$-transformations for almost contact metric structures

A. V. Nikiforova

Moscow State Pedagogical University

Abstract: In this paper we consider such generalizations of conformal transformations for contact metric manifolds as generalized conformal transformations, $f$-transformations, generalized $f$-transformations. Components of tensor fields for almost contact metric structure are given. These components are found in A-frame. Components for the tensor of affine deformation by Riemannian connection are calculated in this paper.We study six structure tensors of almost contact metric manifold.They are not invariant under generalized conformal transformations.We consider a particular case of the generalized conformal transformation, i.e. $f$-transformation, third, fifth structure tensors are invariant under this transformation. Conditions of invariance for other structure tensors are received. The invariance of six structure tensors under generalized $f$-transformations is studied. The second structure tensor is invariant under the generalized $f$-transformation. Vanishing of third and fifth structure tensors is invariant under this transformation.We got the conditions of invariance under these transformations for first structured tensor under generalized $f$-transformation.
Bibliography: 15 titles.

Keywords: $f$-transformation, almost contact metric structure, structured tensors.

DOI: https://doi.org/10.22405/2226-8383-2017-18-2-173-182

Full text: PDF file (554 kB)
References: PDF file   HTML file

UDC: 514.76
Received: 24.03.2017
Accepted:14.06.2017

Citation: A. V. Nikiforova, “The invariants of generalized $f$-transformations for almost contact metric structures”, Chebyshevskii Sb., 18:2 (2017), 173–182

Citation in format AMSBIB
\Bibitem{Nik17}
\by A.~V.~Nikiforova
\paper The invariants of generalized $f$-transformations for almost contact metric structures
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 2
\pages 173--182
\mathnet{http://mi.mathnet.ru/cheb549}
\crossref{https://doi.org/10.22405/2226-8383-2017-18-2-173-182}
\elib{https://elibrary.ru/item.asp?id=30042547}


Linking options:
  • http://mi.mathnet.ru/eng/cheb549
  • http://mi.mathnet.ru/eng/cheb/v18/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:124
    Full text:56
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021